MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER
Model Number 401711M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the rotating hemostatic valve of a 7f 11cm brite tip catheter sheath introducer (csi) was "released easily" when the sheath was inserted.The device was replaced with another brite tip sheath.The procedure and vascular closure with the hemostasis plug was completed successfully.There was no reported patient injury.The sheath was used with a cordis exoseal device for closure after an endovascular therapy (evt) case.The device will not be returned for evaluation as it was discarded by the site.
 
Additional Manufacturer Narrative
The product history review is expected but has not been completed.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h6, and h10.Complaint conclusion: as reported, the rotating hemostatic valve of a 7f 11cm brite tip catheter sheath introducer (csi) was "released easily" when the sheath was inserted.The device was replaced with another brite tip sheath.The procedure and vascular closure with the hemostasis plug was completed successfully.There was no reported patient injury.The sheath was used with a cordis exoseal device for closure after an endovascular therapy (evt) case.The product was not returned for analysis as it was discarded.A product history record (phr) review of lot 18038007 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿hemostasis valve/hub- separated - during use¿ could not be confirmed.Procedural or handling factors may have contributed to the reported event.According to the ifu, which is not intended as a mitigation of risk, ¿do not use if package is open or damaged.If increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.¿ the ifu also instructs users to ¿insert the vessel dilator through the csi¿s hemostasis valve, snapping it into place at the hub.Flush with heparinized saline or suitable isotonic solution.¿ if a leakage or a separated condition is noted at this time, users are trained to identify this condition and immediately switch out the device for a new one.Neither the phr, nor the product analysis available, suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
SI BRITE TIP 7F 11CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key13167515
Report Number9616099-2022-05253
Device Sequence Number14472813
Product Code DYB
UDI-Device Identifier20705032000304
UDI-Public20705032000304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number401711M
Device Catalogue Number401711M
Device Lot Number18038007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/17/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXOSEAL; SI BRITE TIP 7F 11CM STR- CATALOG #401711M
Patient SexUnknown